# SDR JR2R20240302522

- Difficulty date: March 2, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 17,376 hours, 10,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Cracked
- Location: Frm 90 Lbl 11
- Part time: 17,376 hours, 10,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUSSET THAT SITS ON TOP OF FR90 AND LBL11 CORRODED.  REPLACED GUSSET
